# SDR HEED064609

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Lining Carrier
- Part number: 34219
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINING CARRIER WORN.  REPLACED PART.
